MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED
Model Number COMBIDIAGNOST R90
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the footstep where the patient can stand on it has come off / seems to be broken.The device was in clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Ref id: (b)(4).The investigation still in-progress.
 
Additional Manufacturer Narrative
Reference id (b)(4).Combidiagnost r90 is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.When the footrest is not locked into place on both sides, it can slide off the table when the table is tilted up.Philips received a complaint on combidiagnost r90 indicating that the footboard on the table come off / seems to be broken.The device was in use and there was no harm to the patient or user.Field service engineer (fse) performed analysis and concluded that plastic part (teflon tape) in the guide of the kick was loose, causing it no longer holds reliably on the table.The footrest was fixed.The device was checked and found to be functioning properly.Based on the information available and the testing conducted, the cause of the reported problem was wear and tear.The reported problem was confirmed by the customer.

Brand Name
COMBIDIAGNOST R90
Common Device Name
SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21733383
Report Number3003768251-2025-000045
Device Sequence Number20991456
Product Code JAA
UDI-Device Identifier00884838101456
UDI-Public(01)00884838101456
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMBIDIAGNOST R90
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown